Alert archive / Montana / Tornado Warnings in 2011

Tornado Warning 6, NWS Glasgow, MT

July 25, 2011Garfield County, Montana

NWS Glasgow, MT issued this tornado warning at Jul 25, 2011, 8:51 PM MDT for Garfield County, Montana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2011, 8:51 PM MDT (02:51 UTC)
Expired
Jul 25, 2011, 9:15 PM MDT
In force
24 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Garfield County, MT

The radar

The Glasgow radar (KGGW), 89 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 5:47 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 2.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 623 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
623 J/kg
Mixed-layer CIN
-251 J/kg
Mixed-layer LCL
2277 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WFUS55 KGGW 260251
TORGGW
MTC033-260315-
/O.NEW.KGGW.TO.W.0006.110726T0251Z-110726T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
851 PM MDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL GARFIELD COUNTY IN NORTHEAST MONTANA...

* UNTIL 915 PM MDT.

* AT 847 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
  NORTHEAST OF JORDAN...MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  VAN NORMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
TUESDAY MORNING FOR NORTHEAST MONTANA.

&&

LAT...LON 4732 10693 4750 10705 4764 10686 4754 10629
      4712 10643
TIME...MOT...LOC 0251Z 281DEG 31KT 4739 10672

$$

TEMPLER
WEATHER.GOV/GLASGOW
1 follow-up statement
346 
WWUS55 KGGW 260305
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
905 PM MDT MON JUL 25 2011

MTC033-260315-
/O.CON.KGGW.TO.W.0006.000000T0000Z-110726T0315Z/
GARFIELD-
905 PM MDT MON JUL 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR EASTERN
GARFIELD COUNTY...

AT 901 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 10 MILES WEST OF VAN
NORMAN...OR 15 MILES EAST OF JORDAN...AND MOVING EAST AT 35 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 VAN NORMAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4731 10679 4760 10683 4754 10629 4719 10642
TIME...MOT...LOC 0305Z 281DEG 31KT 4737 10654

$$

TEMPLER
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this tornado warning went out at Jul 25, 5:52 PM MDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jul 25, 5:52 PM MDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
552 PM MDT MON JUL 25 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY...
UPDATE...UPDATED THE GOING FORECAST TO INCLUDE SEVERE THUNDERSTORM
WATCH NUMBER 685 WHICH IS IN EFFECT UNTIL 1 AM.

PREVIOUS DISCUSSION...THIS AFTERNOON... WARM FRONT IS CURRENTLY
STRUNG OUT FROM HAVRE TO ZORTMAN AND OVER TO CIRCLE THROUGH
GLENDIVE. THIS IS EXPECTED TO ADVANCE NORTH INTO THE NORTHEASTERN
SECTION OF THE GGW CWA THROUGH THE EVENING. DEWPOINTS TO THE SOUTH
OF THE WARM FRONT ARE QUICKLY CLIMBING INTO THE 60S AND HAVE WILL
BEGUN TO OVERRUN THE FRONT SPARKING OFF A FEW LIGHT RAIN SHOWERS
ON THE NORTHERN SIDE.

A SHORTWAVE ARRIVING IN THE SOUTHWEST FLOW ALOFT SHOULD PROVIDE
PLENTY OF UPPER LEVEL LIFT AND SUPPORT FOR STORMS TO BECOME
SEVERE THIS EVENING. ANY OUTFLOW BOUNDARIES FROM MID DAY
CONVECTION MAY ALSO ADD JUST ENOUGH BAROCLINICITY TO GENERATE
STRONGER SUPERCELLS IN ANY CLUSTERS OF STORMS THAT FOLLOW THE
ORIENTATION OF THE BOUNDARIES OR INCOMING SHORTWAVE. THE HIGHEST
CONCENTRATION OF SHOWERS AND STORMS SHOULD ORIENT ITSELF IN A
CORRIDOR AROUND THE MISSOURI RIVER. HAIL MAY BE THE MAIN THREAT
INITIALLY FOR THESE STORMS DUE TO HIGH CAPE. BUT... AROUND
MIDNIGHT OUTFLOW FROM DECAYING CELLS COULD QUICKLY LEAD TO A
HIGHER WIND THREAT AS THE BULK OF THE ACTIVITY MOVES INTO THE
EASTERN HALF OF THE CWA.

TUESDAY THROUGH WEDNESDAY... A PAIR OF WEAK COLD FRONTS WILL PASS
THROUGH THE REGION AND PROVIDE MORE FOCAL POINTS FOR STORMS AS
SHORTWAVES IN THE SOUTHWEST FLOW ALOFT LATCH ONTO THE SURFACE
FRONTS. NO PARTICULAR FEATURE LOOKS STRONG ENOUGH TO BECOME
WIDESPREAD SEVERE BUT SCATTERED AFTERNOON SHOWERS AND ISOLATED
SEVERE STORMS CAN NOT BE RULED OUT. LARGE SCALE PATTERN IS
EXPECTED TO SLOWLY SWITCH TO MORE OF A ZONAL FLOW STRUCTURE WEDNESDAY
MORNING WITH THE PASSAGE OF THE SECOND FRONT. 850MB TEMPERATURES
SHOULD BE AROUND THE MID 10S TO 20S IN CELSIUS WHICH SHOULD
TRANSLATE DOWN TO SEASONAL DAYTIME HIGHS IN THE MID 80S.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY...
NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST. MODELS ARE IN
GOOD AGREEMENT THROUGH ABOUT DAY 5 AND THEN START TO DIFFER IN THE
PLACEMENT OF A LOW PRESSURE SYSTEM OVER THE WEEKEND. WENT WITH
CLIMO POPS FOR THE SUNDAY EVENING AND MONDAY MORNING TIME FRAME
BASED ON BOTH MODELS SHOWING A BIT OF A WAVE OVER THE AREA. FRANSEN

MODELS ARE IN DECENT AGREEMENT WITH BRINGING A SHORTWAVE TROUGH
THROUGH THE AREA ON THURSDAY WITH A COLD FRONT. THIS WILL BRING A
CHANCE OF THUNDERSTORMS TO THE AREA WITH SOMEWHAT COOLER THAN
NORMAL TEMPERATURES. THE WAVE WILL EXIT THE REGION THURSDAY NIGHT
WITH A DRY ZONAL FLOW FOR FRIDAY.

LARGE UPPER RIDGE/HIGH TO THE SOUTH WILL EXPAND NORTH OVER THE
WEEKEND BRINGING WARMER TEMPERATURES AND DRY WEATHER TO THE AREA.
MOST AREAS WILL HAVE HIGHS IN THE 90S FOR THE WEEKEND WITH THE
RIDGE FORECASTED TO PEAK ON SUNDAY.

BOTH THE GFS AND ECMWF SLIDE THE RIDGE TO THE EAST NEXT MONDAY
WITH A SOME WHAT UNSTABLE SOUTHWEST FLOW ALOFT DEVELOPING.
SHORTWAVES ON THE FLOW ALOFT MAY BE ENOUGH TO TRIGGER A
THUNDERSTORM. WILL MENTION A SLIGHT CHANCE FOR NOW. FORRESTER

&&

.AVIATION...
VFR TODAY. A LOW PRESSURE SYSTEM MOVING THROUGH THE STATE TODAY WILL
MOVE ACROSS EASTERN MONTANA TODAY. EXPECT A CHANCE OF
THUNDERSTORMS...SOME SEVERE FROM THE 00Z-12Z TUESDAY TIME FRAME. LARGE
HAIL AND DAMAGING WINDS ALONG WITH HEAVY RAIN SHOULD BE EXPECTED
WITH MVFR AND POSSIBLY IFR CONDITIONS FOR UP TO AN HOUR OR SO.FRANSEN

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 25, 2:57 PM MDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
257 PM MDT MON JUL 25 2011

MTZ016>027-059>062-262100-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE-
RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS-
SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT-
257 PM MDT MON JUL 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A PAIR OF FRONTS WILL BRING ANOTHER ROUND OF STRONG STORMS TO THE
AREA THIS EVENING AND TONIGHT. THE BEST CHANCE OF STORMS WILL
OCCUR AFTER 6PM THROUGH MIDNIGHT. THEY ARE EXPECTED TO MOVE FROM
THE SOUTHWEST TO THE NORTHEAST. SOME OF THE STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS AND LARGE HAIL POSSIBLE. HEAVY RAIN IS
ALSO POSSIBLE WHICH COULD LEAD TO ISOLATED FLASH FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 25, 6:19 PM MDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
619 PM MDT MON JUL 25 2011

MTZ016-060-260115-
PHILLIPS-
619 PM MDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...

UNTIL 715 PM MDT.

AT 618 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 21 MILES NORTH OF ROY...MOVING NORTHEAST AT 20
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN THE ADVISORY INCLUDE...
  RURAL AREAS OF SOUTHWESTERN PHILLIPS COUNTY...

LAT...LON 4793 10873 4793 10863 4800 10861 4798 10845
      4821 10845 4826 10840 4776 10781 4759 10843
      4761 10845 4759 10850 4761 10852 4761 10867
      4764 10872 4764 10877 4768 10879 4775 10891
TIME...MOT...LOC 0019Z 227DEG 18KT 4763 10882

!RSMITH
WEATHER.GOV/GLASGOW
Special weather statement, Jul 25, 7:31 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
731 PM MDT MON JUL 25 2011

MTZ016-017-022-260230-
GARFIELD-PHILLIPS-VALLEY-
731 PM MDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
  SOUTHEASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 830 PM MDT.

AT 725 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES SOUTH OF
MALTA TO U L BEND REC AREA...AND MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DEVILS CREEK REC
AREA...HINSDALE AND HELL CREEK REC AREA.

LAT...LON 4845 10695 4756 10682 4740 10787 4827 10797
TIME...MOT...LOC 0131Z 246DEG 18KT 4811 10790 4750 10783

RSMITH
WEATHER.GOV/GLASGOW
Local storm report, Jul 25, 7:39 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
739 PM MDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     2 ESE SUN PRAIRIE       47.83N 107.71W
07/25/2011  E60 MPH          PHILLIPS           MT   PUBLIC

&&

GILCHRIST
Local storm report, Jul 25, 8:26 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
826 PM MDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             BRUSETT                 47.43N 107.27W
07/25/2011  E1.75 INCH       GARFIELD           MT   PUBLIC

            ALSO ESTIMATED 50-60 MPH WINDS.

&&

GILCHRIST
Local storm report, Jul 25, 8:40 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
840 PM MDT MON JUL 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             9 NE BRUSETT            47.51N 107.11W
07/25/2011  E1.00 INCH       GARFIELD           MT   TRAINED SPOTTER

            ALSO REPORTED 60 MPH WINDS

&&

JB
Special weather statement, Jul 25, 8:42 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
842 PM MDT MON JUL 25 2011

MTZ016-017-022-023-260345-
GARFIELD-MCCONE-PHILLIPS-VALLEY-
842 PM MDT MON JUL 25 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
  EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
  NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA...
  NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...

UNTIL 945 PM MDT.

AT 837 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST
OF HINSDALE TO HELL CREEK REC AREA...AND MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...GLASGOW...THE PINES
REC AREA...TAMPICO...DUCK CREEK REC AREA...FORT PECK...ROCK CREEK REC
AREA...NASHUA AND SAINT MARIE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4842 10642 4768 10599 4751 10705 4830 10753
TIME...MOT...LOC 0242Z 261DEG 28KT 4825 10725 4763 10688

RSMITH
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 6:19 PM MDTSpecial Weather StatementGGWPhillips56 min
Jul 25, 7:31 PM MDTSpecial Weather StatementGGWPhillips59 min
Jul 25, 7:37 PM MDTSevere Thunderstorm WarningGGWGarfield, Phillips, Valley68 min
Jul 25, 8:00 PM MDTSevere Thunderstorm WarningGGWGarfield60 min
Jul 25, 8:42 PM MDTSpecial Weather StatementGGWValley63 min
Jul 25, 9:11 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone64 min
Jul 25, 11:45 PM MDTSpecial Weather StatementGGWGarfield60 min
Jul 26, 12:14 AM MDTSpecial Weather StatementGGWValley61 min
Jul 26, 1:18 AM MDTSpecial Weather StatementGGWValley57 min
Jul 26, 6:28 AM MDTSpecial Weather StatementGGW62 min
Jul 26, 1:10 PM MDTSpecial Weather StatementGGWPhillips65 min
Jul 26, 1:28 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley34 min
Jul 26, 1:50 PM MDTSevere Thunderstorm WarningGGWValley55 min
Jul 26, 2:03 PM MDTSpecial Weather StatementGGWPetroleum57 min
Jul 26, 2:18 PM MDTSevere Thunderstorm WarningGGWGarfield, Petroleum57 min
Jul 26, 2:27 PM MDTSevere Thunderstorm WarningGGWValley31 min
Jul 26, 3:11 PM MDTSevere Thunderstorm WarningGGWGarfield, Petroleum36 min
Jul 26, 3:24 PM MDTSevere Thunderstorm WarningGGWDaniels, Roosevelt, Sheridan66 min
Jul 26, 3:50 PM MDTSpecial Weather StatementGGWPetroleum25 min
Jul 26, 3:54 PM MDTSevere Thunderstorm WarningGGWGarfield, Petroleum, Phillips66 min
Jul 26, 4:25 PM MDTSevere Thunderstorm WarningGGWRoosevelt, Sheridan55 min
Jul 26, 4:56 PM MDTSevere Thunderstorm WarningGGWGarfield, Valley64 min
Jul 26, 5:53 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone37 min
Jul 26, 5:57 PM MDTSpecial Weather StatementGGW33 min

Nearby

Tornado Warnings in Montana, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.